# SDR USAA2009101992794

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,434 hours, 23,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 9EL40652500
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 371 - PHX - EEL - EMERGENCY EXIT LIGHT COVER AT AFT LEFT OVERWING EXIT BY SEAT 11A BROKEN & DETACHED.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT COVER ROW 11ABC.
